# SDR SIMA20130407001

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 22,587 hours, 20,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2857 THE CREW REPORTED THAT BOTH CABIN AND CABIN EMERGENCY LIGHTS ON ICU PANEL WOULD NOT GO OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET AFT FLIGHT ATTEDNANT EMERGENCY LIGHT IAW EMB 145 AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
